Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 71, NWS Fort Worth, TX

December 29, 2006Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Dec 29, 2006, 4:13 PM CST for Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2006, 4:13 PM CST (22:13 UTC)
Expired
Dec 29, 2006, 7:15 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 3 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 292214
FFWFWD
TXC251-439-300115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 715 PM CST

* AT 411 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM NORTH ARLINGTON...TO NORTH FORT WORTH..AND 
SOUTH TO CLEBURNE STATE PARK. MOVEMENT WAS NORTH AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATAUGA...SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH
  RICHLAND HILLS...KENNEDALE...  HURST...HALTOM CITY...FORT
  WORTH...FOREST HILL...EVERMAN...  EULESS......COLLEYVILLE...BLUE
  MOUND...BEDFORD AND ARLINGTON

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3240 9748 3238 9712 3290 9707 3290 9745

$$
3 follow-up statements
000 
WGUS74 KFWD 292300
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST FRI DEC 29 2006

TXC251-439-300115-
TARRANT TX-JOHNSON TX-
458 PM CST FRI DEC 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
NORTHEASTERN JOHNSON AND TARRANT COUNTIES...

AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR 
ARLINGTON...TO KELLER. MOVEMENT WAS NORTH AT 40 MPH.

THIS IS A POTENTIALLY DANGEROUS FLOOD SITUATION. RAINFALL OF 2 
INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. THE HEAVY RAIN HAS 
CAUSED FLOODING AT SEVERAL LOCATIONS IN FORT WORTH. PLEASE TRAVEL 
WITH EXTREME CAUTION DURING THE AFTERNOON COMMUTE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747

$$
000 
WGUS74 KFWD 292353
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST FRI DEC 29 2006

TXC251-439-300115-
TARRANT TX-JOHNSON TX-
553 PM CST FRI DEC 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
NORTHEASTERN JOHNSON AND TARRANT COUNTIES...

AT 551 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING OVER TARRANT AND 
JOHNSON COUNTIES. THE HEAVIEST RAIN WAS OVER EAST FORT WORTH...AND 
FROM ARLINGTON TO ALVARADO.

ADDITIONAL RAINFALL OF 1 INCH PER HOUR IS EXPECTED FROM THE HEAVIER 
RAIN AREAS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747

$$
000 
WGUS74 KFWD 300054
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CST FRI DEC 29 2006

TXC251-439-300115-
TARRANT TX-JOHNSON TX-
652 PM CST FRI DEC 29 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR
NORTHEASTERN JOHNSON AND TARRANT COUNTIES...

AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
BAND OF SHOWERS AND THUNDERSTORMS FROM NEAR AZLE...TO JUST WEST OF 
BURLESON...TO NEAR CLEBURNE. MOVEMENT WAS NORTH AT 40 MPH.

ADDITIONAL RAINFALL OF 3/4 INCH IS POSSIBLE AS THIS FINAL BAND OF 
RAIN MOVES ACROSS THE WARNING AREA. THIS WILL AGGRAVATE ANY 
LINGERING RUNOFF AND FLOODING ISSUES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 29, 3:56 PM CST, 17 minutes earlier.

Area forecast discussion, Dec 29, 3:56 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST FRI DEC 29 2006

.DISCUSSION...
VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE
THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL
REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER
LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO
INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS
SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM
OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING
HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY
EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN
PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE
BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS
EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE
DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING
WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC
PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE
TO BE A THREAT.

UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW
EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN
TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING
EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO
WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED.
NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL.

PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY
MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES.
TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES
FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S
FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO
THE AREA.

NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME
FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO
INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS
ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN.
/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  61  39  57  34 / 100  20  10   0   0
WACO, TX              50  62  39  59  36 / 100  20  10   0   0
PARIS, TX             54  62  39  54  33 / 100  50  20  10   0
DENTON, TX            50  59  38  54  32 / 100  20  10   0   0
MCKINNEY, TX          51  61  37  54  32 / 100  40  20   0   0
DALLAS, TX            52  62  40  56  36 / 100  30  10   0   0
TERRELL, TX           52  62  39  56  36 / 100  40  10   0   0
CORSICANA, TX         53  63  40  59  35 / 100  30  10   0   0
TEMPLE, TX            49  63  39  61  34 /  90  20  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
325 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS
EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS.
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE
IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN
THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH
IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES
HAVE ALREADY BEEN REPORTED.

ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING
WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE
EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...
LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH
TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK
FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF
INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...
A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH
TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE
AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN
WILL STILL BE POSSIBLE.

THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS
WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY
THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION.
THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Special weather statement, Dec 29, 2:13 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CST FRI DEC 29 2006

TXZ133-292045-

JOHNSON-
213 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JOHNSON COUNTY

AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CLEBURNE...MOVING NORTH AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...CLEBURNE...
GODLEY...JOSHUA...KEENE AND CLEBURNE STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A
SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3214 9762 3220 9734 3254 9732 3255 9762
Local storm report, Dec 29, 2:21 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TORNADO          OGLESBY                 31.42N  97.51W
12/29/2006                   CORYELL            TX   PUBLIC

            GERALD BELL REP 12 STRUCTURES DAMAGED WITH ROOFS OFF
            BARNS AND OUTBUILDINGS DESTROYED NEAR FM 185 AND US 84
            INTERSECTION NO INJURIES REPORTED
Local storm report, Dec 29, 2:41 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          2 W GROESBECK           31.52N  96.57W
12/29/2006                   LIMESTONE          TX   AMATEUR RADIO

            REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
            GROESBECK ON 164
Local storm report, Dec 29, 3:09 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TORNADO          8 NE CLIFTON            31.86N  97.48W
12/29/2006                   BOSQUE             TX   TRAINED SPOTTER

            LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDE
Local storm report, Dec 29, 3:53 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             CLEBURNE                32.35N  97.41W
12/29/2006  E1.75 INCH       JOHNSON            TX   LAW ENFORCEMENT

            MAIN STREET IN CLEBURNE
Special weather statement, Dec 29, 4:00 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST FRI DEC 29 2006

TXZ118-292230-

TARRANT-
400 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM WITH ROTATION 6 MILES SOUTH OF KEENE...MOVING
NORTH AT 45 MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...IT WILL ENTER
TARRANT COUNTY BY 430 PM. IF THE STORM MAINTAINS ITS INTENSITY...A
SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3257 9750 3257 9709 3293 9708 3294 9750

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:13 AM CSTSpecial Weather StatementFWDBosque32 min
Dec 29, 11:29 AM CSTSpecial Weather StatementFWDFreestone31 min
Dec 29, 11:45 AM CSTSpecial Weather StatementFWDFreestone30 min
Dec 29, 11:53 AM CSTSevere Thunderstorm WarningFWDFreestone37 min
Dec 29, 12:00 PM CSTSpecial Weather StatementFWDNavarro30 min
Dec 29, 12:03 PM CSTSpecial Weather StatementFWDJohnson27 min
Dec 29, 12:11 PM CSTSevere Thunderstorm WarningFWDNavarro34 min
Dec 29, 12:18 PM CSTSpecial Weather StatementFWDRockwall42 min
Dec 29, 12:25 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 12:37 PM CSTSpecial Weather StatementFWDCoryell23 min
Dec 29, 12:44 PM CSTTornado WarningFWDCoryell31 min
Dec 29, 12:53 PM CSTSpecial Weather StatementFWDErath37 min
Dec 29, 12:55 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 1:03 PM CSTSpecial Weather StatementFWDBosque27 min
Dec 29, 1:08 PM CSTTornado WarningFWDMcLennan27 min
Dec 29, 1:13 PM CSTTornado WarningFWDErath62 min
Dec 29, 1:14 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:21 PM CSTTornado WarningFWDBosque54 min
Dec 29, 1:24 PM CSTSpecial Weather StatementFWDFalls36 min
Dec 29, 1:31 PM CSTTornado WarningFWDFalls19 min
Dec 29, 1:34 PM CSTTornado WarningFWDBell, Coryell41 min
Dec 29, 1:41 PM CSTSevere Thunderstorm WarningFWDCooke, Denton64 min
Dec 29, 1:48 PM CSTTornado WarningFWDLimestone42 min
Dec 29, 1:56 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:59 PM CSTSpecial Weather StatementFWDHood31 min
Dec 29, 2:02 PM CSTSpecial Weather StatementFWDHunt28 min
Dec 29, 2:13 PM CSTSpecial Weather StatementFWDJohnson32 min
Dec 29, 2:16 PM CSTTornado WarningFWDCoryell25 min
Dec 29, 2:17 PM CSTSevere Thunderstorm WarningFWDJohnson58 min
Dec 29, 2:28 PM CSTTornado WarningFWDNavarro47 min
Dec 29, 2:34 PM CSTTornado WarningFWDBosque, McLennan56 min
Dec 29, 2:35 PM CSTTornado WarningFWDJohnson40 min
Dec 29, 3:11 PM CSTTornado WarningFWDJack, Palo Pinto49 min
Dec 29, 3:15 PM CSTTornado WarningFWDHill30 min
Dec 29, 3:25 PM CSTTornado WarningFWDLeon50 min
Dec 29, 3:31 PM CSTSevere Thunderstorm WarningFWDTarrant, Wise44 min
Dec 29, 3:38 PM CSTTornado WarningFWDJohnson52 min
Dec 29, 3:42 PM CSTTornado WarningFWDJohnson48 min
Dec 29, 3:44 PM CSTTornado WarningFWDBell46 min
Dec 29, 3:47 PM CSTTornado WarningFWDHill, McLennan43 min
Dec 29, 4:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Dec 29, 4:16 PM CSTSevere Thunderstorm WarningFWDFreestone, Leon59 min
Dec 29, 4:16 PM CSTTornado WarningFWDTarrant44 min
Dec 29, 4:25 PM CSTTornado WarningFWDBell35 min
Dec 29, 4:43 PM CSTSevere Thunderstorm WarningFWDMcLennan40 min
Dec 29, 4:48 PM CSTTornado WarningFWDFreestone, Limestone57 min
Dec 29, 5:13 PM CSTSpecial Weather StatementFWDHopkins32 min
Dec 29, 5:19 PM CSTFlash Flood WarningFWDDenton3 hr
Dec 29, 5:26 PM CSTSpecial Weather StatementFWDCoryell49 min
Dec 29, 5:36 PM CSTSpecial Weather StatementFWDHenderson, Van Zandt24 min
Dec 29, 5:39 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 5:44 PM CSTTornado WarningFWDFreestone46 min
Dec 29, 5:46 PM CSTTornado WarningFWDMilam, Robertson44 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.